Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$ \overline{\partial}$-equation on $ (p,q)$-forms on conic neighbourhoods of $ 1$-convex manifolds

Author: Jasna Prezelj
Journal: Proc. Amer. Math. Soc. 145 (2017), 4411-4421
MSC (2010): Primary 32W05, 32E05; Secondary 32E10, 32C15, 32C35, 32W05
Published electronically: May 24, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a $ 1$-convex manifold with the exceptional set $ S$, which is also a manifold, $ Z$ a complex manifold, $ Z \rightarrow X$ a holomorphic submersion, $ a: X \rightarrow Z$ a holomorphic section and $ S \subset U \Subset X$ an open relatively compact $ 1$-convex set. We construct a metric on a vector bundle $ E \rightarrow Z$ restricted to a neighbourhood $ V$ of $ a(U),$ conic along $ a(S)$ with at most polynomial poles at $ a(S)$ and positive Nakano curvature tensor in bidegree $ (p,q).$

References [Enhancements On Off] (What's this?)

  • [Dem] J.- P. Demailly, Complex analytic and algebraic geometry, version June 21, 2016.
  • [FL] Franc Forstneric and Erik Løw, Global holomorphic equivalence of smooth submanifolds in $ {\bf C}^n$, Indiana Univ. Math. J. 46 (1997), no. 1, 133-153. MR 1462799,
  • [Pre1] J. Prezelj, Positivity of metrics over $ 1$-convex manifolds, Internat. J. Math. 27 (2016),
    no. 4.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32W05, 32E05, 32E10, 32C15, 32C35, 32W05

Retrieve articles in all journals with MSC (2010): 32W05, 32E05, 32E10, 32C15, 32C35, 32W05

Additional Information

Jasna Prezelj
Affiliation: Faculty of Mathematics, Natural Sciences and Information Technologies, University of Primorska, Glagoljaška 8, SI-6000 Koper, Slovenia; Faculty of Mathematics and Physics, Department of Mathematics, University of Ljubljana, Jadranska 21, SI-1000 Ljubljana, Slovenia

Keywords: 1-convex set, Nakano positive metric, K\"ahler form, curvature tensor
Received by editor(s): July 4, 2016
Received by editor(s) in revised form: November 10, 2016
Published electronically: May 24, 2017
Additional Notes: The author was supported by Slovenian Research Agency research program P1-0291 and research project J1-5432. Part of the paper was written while the author was visiting NTNU, Trondheim, Norway, and she wishes to thank this institution for its hospitality. Particular thanks go to the reviewer for his careful reading of the article.
Communicated by: Franc Forstneric
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society